| Catalog Number |
0502503010 |
| Medical Device Problem Code |
Output Problem (3005)
| Health Effect - Clinical Code |
Unspecified Gastrointestinal Problem (4491)
| Date of Event |
06/20/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.The device manufacturer date is not known at this time.However, should it become available it will be provided in future reports.
Event or Problem Description
It was reported that the screen became black.The patient's gallbladder was injured and it resulted in its removal.The original planned procedure was not performed and was cancelled.
Additional Manufacturer Narrative
This complaint investigation was closed based on the device not received, therefore the reported failure mode was not confirmed.In the event that the device is received, the complaint will be reopened and the investigation will be updated with new results.Alleged failure: when the scope was inserted into the hasson blunt tip trocar the viewing screen went black.Probable root cause: incorrect or unclear instructions for use incorrect optics assembly, incorrect scope adapter assembly, light cone failure (5mm or smaller), damaged light fibers, incorrectly assembled fibers, end of life wear-out, shipping damage, use error.The reported failure mode will be monitored for future reoccurrence.The manufacturing date is unknown.H3 other text : 81.
Event or Problem Description